On electrical conductivity of optically transparent xenon plasma
Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 812-813
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_4_a21,
author = {A. T. Rakhimov and V. D. Pis'mennyi},
title = {On electrical conductivity of optically transparent xenon plasma},
journal = {Doklady Akademii Nauk},
pages = {812--813},
year = {1971},
volume = {196},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a21/}
}
A. T. Rakhimov; V. D. Pis'mennyi. On electrical conductivity of optically transparent xenon plasma. Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 812-813. http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a21/